May 10, 2007
Hiv for 17 years no major problems on meds having arm pain problem lifting Should I go off meds to see if that is the problem
| Response from Dr. Henry
It would be unusual for pain limited to the arms to be directly related to HIV treatment. Stopping HIV treatment should not be undertaken lightly since it can have serious repercussions (i.e. flare up of risk for AIDS and non-AIDS clinical events and resistance). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
- How Long Does Hpv Last Without A Host?
- How Soon After Can You Test For Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.